# SDR HNAA9900066

- Difficulty date: June 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931HA
- Make and model: Dhav DHC8102
- Aircraft serial: 132
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Mechanism
- Part number: 83231027001
- Condition: Out Of Adjust
- Location: Lt Mlg Door
- Component: Dhc
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION LEFT GEAR DOOR LIGHT AND DOOR OPEN LIGHT.  CYCLED GEAR AND LIGHT STILL ON BUT DOOR CLOSED, SLOWLY FELL OPEN AGAIN.  ADJUSTED LEFT HAND MAIN LANDING GEAR FORWARD DOOR ROD.
